# SDR R61A201304140374

- Difficulty date: April 14, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 22,694 hours, 16,900 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 17062195404
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN SERVICE DAMAGE WAS DISCOVERED TO THE RIGHT HORIZONTAL STAB LOWER AND UPPER SKINS.  MAINTENANCE REMOVED AND REPLACED THE LOWER NUMBER 5 STRINGER IAW TI-170-13-028 REV B AND EMB ETD 2013-170-005087 REV D.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN CMH.
